# SDR DLL19981675

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RB211524B4I
- Condition: Failed
- Location: Nr 1 Engine
- Component: PAC102MK4B4I
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FLAME-OUT AT FL 31.0, OIL FILTER PRESSURE LIGHT NOT ON.  N3 ABOVE 20 PERCENT OTHER PARAMETERS WIND MILL NORMAL.  USING CROSSFEED NR 3 TO NR 1 AT TIME WITH NR 1 FUEL BOOST PUMP OFF FUEL PRESS LIGHT ON MOMENTERILY ON FE AND PILOTS ANNUNCIATOR PANEL.  RELIGHT SUCCESSFUL.  REPLACED ENGINE FUEL PUMP.
